# SDR AALA202509120302

- Difficulty date: August 30, 2025
- Submitted: September 12, 2025
- Operation: Air carrier
- Aircraft: N703UW
- Make and model: Airbus A319-112
- Aircraft serial: 904
- Aircraft time: 69,035 hours, 40,635 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R/H MLG DOOR ACTUATOR FWD FITTING ON KEEL BEAM IS CRACKED. MAINTENANCE REPLACED GEAR DOOR FITTINGIAW EA367855.
